CSN Login
Members Online: 7

You are here

Doing Leg exercise I get so lightheaded since Diagnosed with Stage 4 Lung Cancer

idasolo1957's picture
idasolo1957
Posts: 1
Joined: Jun 2014

Since I  have been on Xalkori to treat my problem I have been going to the  gym because I love to workout, but I have noticed that since I have been trying to do legs I get so lightheaded and feel as though I  want to pass out. I will have to sit for a while to let my blood I guess circulate. I eat before I go and have been drinking Ensure Protein drinks because my muscles got so wasted  after doing chemo twice. I really want to build my muscle mass again. I have lost so much weight, now that does not bother me just flabby muscles. Anyone can help or give a suggestion. Thanks and God Bless us all.

steve2020
Posts: 2
Joined: May 2014

I don't know if this any help, but overall I am not able to sustain any levelm of exertion since starting chemo and think this is pretty normal. I am also diagnosed with stage 4 have bone metasteses in hip, where there is a fracture, but I am hoping for something either surgical or radiation to get me on my feet again. I have heard you should stay as active as you can, so I would suggest taking it in small steps and building up your stamina.

 

 

dennycee
Posts: 836
Joined: Mar 2011

The advice to keep active is very good.  This is something you should bring to your drs attention.   You may actually have washed out many electrolytes drinking water.   I had a problem with this and found that drinking a sports type drink restores normal equilibrium.  

Subscribe to Comments for "Doing Leg exercise I get so lightheaded since Diagnosed with Stage 4 Lung Cancer"